Ask an expert
Question

30 Apr 2003

Cancer of the cervix
I have been diagnosed with cervical cancer in January 2003. I went for radiation and chimo therapy for six weeks. What i want to know is why do i still have so much pain 3 weeks after i finished the treatment. The another thing is, i was given prempak n to take. Do i need to take the red pills as well?
Answer 363 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I cannot explain why you are having pain without examining you. I would suggest that you see your doctor again. You should take the Prempak as directed, i.e. all the tablets.

best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9464 votes
No
68% - 20195 votes
Vote